# SDR ASAA1058454

- Difficulty date: October 28, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,880 hours, 3,616 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Genetator Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 DRIVE LIGHT OFF DURING PREFLIGHT.  NO INDICATIONS OF OIL LEAKAGE NOTED.  OIL LEVEL FULL.  DPI NOT EXTENDED.  PERFORMED GCU1 BITE REF 24 21 00.  NO FAULTS LOGGED.  DISCONNECTED CONN.  DP1206 FROM NR 1 IDG REF WDM 24 11 11.  NR 1 DRIVE LIGHT WENT OFF.  RECONNECTED DP1206 NR 1 DRIVE LIGHT CAME BACK ON.  OPS TEST NORMAL REF AMM TASK 24 11 00.
